2 results for Mohamed Kerada.

Parameters for your search query:
Keyword    Mohamed Kerada

Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 2357Downloads: 1625
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 4490Downloads: 3060
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types